Stochastic exponential stability concepts and large-scale discrete systems

Diamond P. (1975) Stochastic exponential stability concepts and large-scale discrete systems. International Journal of Control, 22 1: 141-145. doi:10.1080/00207177508922069


Author Diamond P.
Title Stochastic exponential stability concepts and large-scale discrete systems
Journal name International Journal of Control   Check publisher's open access policy
ISSN 1366-5820
Publication date 1975-01-01
Sub-type Article (original research)
DOI 10.1080/00207177508922069
Volume 22
Issue 1
Start page 141
End page 145
Total pages 5
Subject 1706 Computer Science Applications
2207 Control and Systems Engineering
Abstract The concept of vector Liapunov functions is used to compare and discuss two exponential stability criteria for large-scale stochastic discrete systems which can be decomposed into subsystems. When Liapunov functions and interaction coefficients are known, stochastic exponential stability of the composite system is shown. If such detailed information is not forthcoming, a stochastic vector comparison theorem can often be used to show exponential stability in probability.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 11:59:00 EST by System User